# SDR SRXR201805200024

- Difficulty date: May 20, 2018
- Submitted: May 20, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74014ARB74024
- Condition: Corroded
- Location: Rt Wing
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION ON RT WING LOWER SKIN AT XORS 346 AND XORS 402 STRINGER 31 TO 40. ACCOMPLISHED REPAIR AT RT WING LOWER SKIN AT XORS 346 TO XORS 402 BETWEEN STRINGER 31 TO STRINGER 40 PER EA 011-5720-52-A7220 IR REF NRC A040473.
